# SDR A6WA202105047769

- Difficulty date: May 3, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 38,262 hours, 37,106 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 16736105
- Part serial: 1605
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 18,918 hours, 18,471 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RECEIVED NWS INOP CAUTION AFTER GEAR RETRACTION DURING DEPARTURE.  C/W QRH.  MSG PERSISTED.  NO OTHER ASSOCIATED MSGS.  SELECTED NWS AFTER LANDING, SEEMED TO BE OPERATIVE AND MSG CLEARED.    AIRCRAFT REMOVED FROM SERVICE,  REMOVED AND REPLACED EHSV IAW AMM 32-51-15. OPS CHECK OF NWS SYSTEM CHECKED GOOD IAW AMM 32-51-10. OKAY FOR SERVICE. P/N: 16736-105, S/N OFF: 1605, S/N ON: DU1315    ARW
